# SDR KBMA113823

- Difficulty date: April 29, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 524031
- Part serial: 2640
- Condition: Failed
- Location: Engine
- Part time: 11 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER WILL NOT ENGAGE.  REMOVED AND REPLACED WITH SERVICEABLE UNIT.
